I've taking Zoloft for 5 days and i experienced some sexual side effects.specifically orgasm problems.I am afraid that these side effects may dont get away.Does anyone had the same experience with these medication?
Does anyone had the same problem with Zoloft?
Question posted by Hide on bush on 9 April 2022
Last updated on 9 April 2022 by MotorPurr
Hello, Your Question is a valid one, to be asked anytime a new Rx user notices something different in the body they live (your body is yours, you own it, you take care of it, and yes, you should be aware of changes.) No, I personally did not experience any such effects, but whether you are male or female, Zoloft patient Side Effect warnings do state 2% of users may experience decreased sexual libido and related symptoms. Give your dose a chance to work, before you worry or jump to conclusions, as always, the BEST person to discuss this with is your Doctor, based upon your dose level. I certainly understand your worries, I wish you the best outcome. Sometimes, personal worries, make a situation worse. MotorPurr
- Zoloft uses and safety info
- Zoloft prescribing info & package insert (for Health Professionals)
- Side effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.